# SDR 2000ZZZX191

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Body
- Part number: 6F230925
- Condition: Broken
- Location: Mlg
- Component: Crissair, 6F23925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE BODY IS BROKEN INTO TWO PIECES.  FATIGUE, OVERSTRESSED AND/OR WEAK POINT IN BODY.
